Revista de la
Unión Matemática Argentina

Best Paper Prize – Revista de la Unión Matemática Argentina

A yearly Best Paper Prize for the articles published by Revista de la Unión Matemática Argentina has been established to recognize the authors of papers deemed worthy of particular attention because of their mathematical quality.

A jury integrated by the Editor-in-chief of Revista de la Unión Matemática Argentina and three other members appointed by the UMA Board of Directors, will select the winner among the articles published in a volume of the journal in the previous two years, and that have not previously received this award. Every year at least one member of the jury will be changed.

The amount of the award will be equivalent to 40 (forty) times the UMA's annual membership fee, to be shared equally among all the authors of the article. The award will be publicly announced and bestowed every year during the UMA annual meeting, where one of the authors of the article will be invited to give a Prize Lecture.

2021 Award

The 2021 Best Paper Prize was awarded on September 20, 2021 to Gabriela P. Ovando, for her paper The geodesic flow on nilmanifolds associated to graphs, published in vol. 61, no. 2 (2020), pp. 315–338.

The members of the jury were Alicia Dickenstein (Universidad de Buenos Aires, editor-in-chief of Revista de la UMA), Pedro Morin (Universidad Nacional del Litoral), Beatriz Viviani (Universidad Nacional del Litoral), and Sonia Trepode (Universidad Nacional de Mar del Plata).

On September 23, Gabriela Ovando gave a lecture (in Spanish) based on her paper:

2020 Award

The 2020 Best Paper Prize was awarded on September 21, 2020 to Aníbal Chicco-Ruiz, Pedro Morin, and M. Sebastian Pauletti, for their paper The shape derivative of the Gauss curvature, published in vol. 59, no. 2 (2018), pp. 311–337.

The members of the jury were Alicia Dickenstein (Univ. de Buenos Aires, editor-in-chief of Revista de la UMA), Marisa Gutiérrez (Univ. Nac. de La Plata), Jorge Lauret (Univ. Nac. de Córdoba), and Gladis Pradolini (Univ. Nac. del Litoral).

On September 24, the authors gave a lecture (in Spanish) based on their paper:

Revista de la Unión Matemática Argentina is a diamond open access journal, free of charge for both authors and readers, publishing peer-reviewed original research articles in all areas of pure and applied mathematics since 1936.